# SDR EISA20010038

- Difficulty date: February 14, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Cabin
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND CORROSION AT MAIN CABIN SEAT TRACK SECTION BS 910 TO BS 950 LBL 24.75.  FABRICATED AND INSTALLED SEAT TRACK SPLICE AT BS 910 TO BS 950 LBL 24.75, ALODINED AND PRIMED SEAT TRACK SPLICE IAW SRM 53-10-5 FIG 7, 51-10-6, 51-10-2, AND 51-30-2.
